Document Type

Article

Publication Date

2002

Keywords

Eigenfunction expansions, Eigenparameter, Self-adjoint boundary conditions, Form domains

Abstract

Form domains are characterized for regular 2n-th order differential equations subject to general self-adjoint boundary conditions depending affinely on the eigenparameter. Corresponding modes of convergence for eigenfunction expansions are studied, including uniform convergence of the first n - 1 derivatives.

Publication Title

Canadian Journal of Mathematics

Volume

54

Issue

6

First Page

1142

Last Page

1164

Required Publisher's Statement

Published by the Canadian Mathematical Society

http://cms.math.ca/10.4153/CJM-2002-043-6

Subjects - Topical (LCSH)

Boundary value problems; Eigenvalues; Differential operators; Selfadjoint operators

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS